# SDR AALA201703179023

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 51,503 hours, 25,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE LIGHT IN CEILING BY L2 DOOR IS DISCONNECTED.  RECONNECTED LIGHT IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
